# SDR SWIA2020061251116

- Difficulty date: May 14, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA BOLTS AND 2EA WASHERS CORRODED ON BOTTOM HINGE ANTI-ROTATION LEVERS DURING REMOVAL OF RUDDER.  (C-CHECK) RO 6/8/2020 ORDERED AND RECIEVED 2EA BOLTS, 2EA WASHERS AND 9EA COTTER PINS FOR INSTALLATION DETAILS SEE JOB 71032860.
